# SDR YENA2022122901300

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 10,405 hours, 3,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1133, MCO-SJU.  DESCENDING THROUGH 3000 INFLIGHT DETECTED DIRTY SOCK SMELL; ACCOMPLISHED INFO. NOTICE 2017-T015J C/W PACK BURN ON BOTH SIDES NO LEAKS FOUNDAT THIS TIME. PERFORMED REMOVAL AND REPLACEMENT OF THE RECIRCULATING FILTER ( EPA ) AND SECURED IAW TSM 05-50-00-810-831-A. RAN BOTH ENGINES, NO ODOR PRESENT.  ACFT OKAY TO CONTINUE FLIGHT.
